Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest dosage for Losartan Potassium

Answered by
Dr.
Dr. Rishu Saxena

Cardiologist

Practicing since :2012

Answered : 696 Questions

default
Posted on Thu, 30 Mar 2017 in Hypertension and Heart Disease
Question: what time of day should I take Losartan potassium (50 mg)?
doctor
Answered by Dr. Rishu Saxena 1 hour later
Brief Answer:
Morning after breakfast.

Detailed Answer:
Hi,
Thanks for choosing HealthcareMagic for your query,

Losartan potassium should be taken in morning after breakfast preferably at 9 a.m

If you have any other question,i would be happy to help.
Thanks.

Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Losartan potassium

doctor1 MD

Hello, Doctor, For the past couple of months, I have had loose bowel movements, sometimes twice a day. Sometimes it's come on quickly, and I'm glad I'm at home! I wonder if it has anything to do with medications. I take 10 mg Rosuvastatin for...

doctor1 MD

I'm a 57 year old female with minor cataracts in both eyes. I was advised to wait till the cataracts mature for surgery. I have short-sightedness (myopia). However, I now use low-level glasses for reading. I have hypertension and take 50 mg of...

doctor1 MD

I wanted to find out if Cozaar- Losartan Potassium chemical makeup containing Potassium salts be an irritant to the mucous membranes that line the stomach after it is dispersed in the digestive tract? I read that this drug can cause Gastritis in 5...

doctor1 MD

Hi, I am 57. In morning blood pressure (BP) reading at 158/102, after seat down for 3 min, BP read at 140/95. After excercise by running in door, BP read 134/84. I am taking Losartan Potassium 100mg and Amloodipine Desylate 5mg. Is my BP OK . I also have heartburn lately, is that side effect of this medicine.

doctor1 MD

I am a Hypotension patient of 46 years, I use Losartan Potassium/Hydrochlorothiazide 62.5mg and Atorvastatin 10mg on daily at night. Last night I had some alcohol (about 100-150 ml of brandy) before dinner. Also I was bit nervous after a argument with my wife. I did not take regular medicine and went to bed. At around 3 am I work up with a shiver and my mussels on left chest was shivering and felt hart was pumping hard with sound and my body was cold. My pulse was very high. I took one Losartain and a aspirin immediately (room temperature also was around 24C) I had to warm up the room and with a pullover and warm by body about an hour to make feel warm. When I feel warm the shivering feeling at heart became normal, even this morning I feel it bit uncomfortable. Is that heart shivering I felt or is it a hear failure? How serious I should take it..? Should I stop taking alcohol? Your answering may help me to calm down and continue my office work. Thanks you and have a nice day!



doctor1 MD

Have mild/moderate MVP and have been taking Ramipril 2.5mg with adverse effects. Am now trying Losartan Potassium 50mg and am concerned that on the leaflet with the drug comes a warning to tell your doctor (he prescribed) if you have problems with MVP. What does this mean?

doctor1 MD

Hello I’m 27 years old i do not smoke and i do not drink (167 – 80Kilos). I have had severe HBP for about 7 years I was only keen to be treated upon having an organ shutdown 1year ago This made my vital organs Heart Kidney and Liver to swell MY heart is up to 5cm larger as well as having and enlarged liver Liver and kidneys are working fine heart is struggling to pump out I have been taking ramipril 5mg although i was having side effects after a year with red patches on my face Now i am taking 50mg of Losartan Potassium and i am experiencing dizziness light-headedness headache lack of sleep diarrhoea cramping muscles and migraines What can i do is there any alternative medicine i can take?

I procure to eat the rights food to help my symptoms....(artichokes and lots of greens etc..).